ZAMM - Zeitschrift für angewandte Mathematik und Mechanik

Abkürzung der Fachzeitschrift: Z ANGEW MATH MECH
ISSN: 0044-2267
Verlag: Wiley-VCH Verlag



Publikationen

Go to first page Go to previous page 2 von 3 Go to next page Go to last page

Heftnummer: 12, Band: 89, Seitenbereich: 941-961
Hierarchy of mathematical models for production processes of technical textiles (2009)
Klar A, Marheineke N, Wegener R

Heftnummer: 6, Band: 89, Seitenbereich: 420-444
Optimal distributed control of the wave equation subject to state constraints (2009)
Gugat M, Keimer A, Leugering G

Heftnummer: 4, Band: 88, Seitenbereich: 283-305
Optimal switching boundary control of a string to rest in finite time (2008)
Gugat M

Heftnummer: 9, Band: 88, Seitenbereich: 677-708
Variational integrators for constrained dynamical systems (2008)
Leyendecker S, Marsden JE, Ortiz M

Heftnummer: 2, Band: 86, Seitenbereich: 134-150
Optimal boundary control of a string to rest in finite time with continuous state (2006)
Gugat M

Heftnummer: 9, Band: 84, Seitenbereich: 632-646
Experimental and Numerical Investigation of Edge Tones (2004)
Bamberger A, Bänsch E, Siebert KG

Band: 82, Seitenbereich: 51-63
Modelling crystallization of polymers in temperature fields (2002)
Burger M

Seitenbereich: S73–S76
Contact Laws for Rough Surfaces (2000)
Willner K

Heftnummer: Suppl. 3, Band: 79, Seitenbereich: 901-902
An Approach to Communication Reduced Parallel Multigrid (1999)
Mohr M, Rüde U

Heftnummer: S1, Band: 79, Seitenbereich: 45-48
Transient Numerical Simulation of Combustion in Inert Porous Media (1999)
Knabner P, De Neef MJ, Summ G


Zuletzt aktualisiert 2016-15-04 um 11:35